# SDR RAIA2018092583006

- Difficulty date: August 30, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Silencer
- Part number: 4503826
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SILENCER IS CRACKED... REMOVED AND REPLACED TAIL CONE SILENCER...
